# SDR J7SA2022090800329

- Difficulty date: August 8, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N542FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20217
- Aircraft time: 12,909 hours, 7,914 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK TEMP HIGH, AIR-CONDITIONING FAULT, AIR CONDITIONING TEMP HIGH. CREW NOTICED SMELL AND SMOKE IN COCKPIT. REPLACED AIR CYCLE MACHINE IAW CL300 AMM 21-52-13. OPS AND LEAK CHECKED GOOD.
